MAUDE Adverse Event Report: PRECISION SPINE, INC. REFORM TI HA COATED PEDICLE SCREW; BONE SCREW

PRECISION SPINE, INC. REFORM TI HA COATED PEDICLE SCREW; BONE SCREW
Model Number 39-HT-7535
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/29/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Patient information - unknown.Lot number - unknown.Occupation - other; distributor.Device manufacture date - unknown without lot identity.Device evaluation - evaluation is not possible as the screw was discarded at the hospital.Investigation is limited to the information provided along with complaint history.Two-year complaint history review found this to be the only report of this nature for any part number in the reform ti pss ha coated screw family.No conclusions can be drawn as to the cause of the reported loosening.This report is number 3 of 4 mdrs filed for the same event (reference 3005739886-2021-00055 / 00058).
 
Event or Problem Description
It was reported that the patient underwent a procedure on (b)(6) 2021, in which reform ti pedicle screw system product was implanted.Subsequently, it was identified that at least one of the pedicle screws was noted to be loose and a revision procedure was performed on (b)(6) 2021, in which three (3) of the (4) screws implanted were remove and replaced with a competitor's screws.During the revision procedure when attempting to remove one of the previously torqued lock screws, the tip of the lock-screw torque driver (39-rd-0060) broke off.The tip was removed, and the procedure successfully completed utilizing the second driver, readily available in the set.Screws removed were discarded at the hospital.As it is unknown which of the three screws removed were loose, all three are being reported.

Brand Name
REFORM TI HA COATED PEDICLE SCREW
Common Device Name
BONE SCREW
Manufacturer (Section D)
PRECISION SPINE, INC.
2050 executive dr
pearl MS 39208
MDR Report Key12691190
Report Number3005739886-2021-00057
Device Sequence Number4445113
Product Code KWP
UDI-Device Identifier00815362029190
UDI-Public00815362029190
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K151422
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number39-HT-7535
Device Catalogue Number39-HT-7535
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/30/2021
Initial Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;